Open Access
November, 1982 Multiplicative Decomposition of Non-Singular Matrix Valued Continuous Semimartingales
Rajeeva L. Karandikar
Ann. Probab. 10(4): 1088-1091 (November, 1982). DOI: 10.1214/aop/1176993734


It is shown that a nonsingular matrix valued continuous semimartingale can be decomposed uniquely as a product of a continuous local martingale and a continuous process of locally bounded variation. An "integration by parts" formula for the multiplicative stochastic integral is also obtained.


Download Citation

Rajeeva L. Karandikar. "Multiplicative Decomposition of Non-Singular Matrix Valued Continuous Semimartingales." Ann. Probab. 10 (4) 1088 - 1091, November, 1982.


Published: November, 1982
First available in Project Euclid: 19 April 2007

zbMATH: 0505.60069
MathSciNet: MR672313
Digital Object Identifier: 10.1214/aop/1176993734

Primary: 60G48
Secondary: 60H05 , 60J57

Keywords: integration by parts formula , multiplicative decomposition , multiplicative stochastic integration , Semimartingales

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 4 • November, 1982
Back to Top